MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK ANALYZER

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK ANALYZER
Model Number 0086998
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021 an immucor field service engineer (fse) visited the site to inspect echo lumena instrument serial number (b)(4).The fse reviewed the unexpected results reported on the system and successfully performed an unexpected reaction checklist.All systems were within specs and no instrument problems were observed.The immucor internal record number for this report is pr# (b)(4).
 
Event or Problem Description
On (b)(6) 2021 a customer reported that an oncology patient tested negative with capture-r ready-screen 3 on the echo lumena instrument on (b)(6) 2021.Patient had been treated with daratumumab (which masked the antigens and created a false negative result).On (b)(6) 2021 the patient started to experience a transfusion reaction and went to another hospital for treatment.

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK ANALYZER
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key12041414
Report Number1034569-2021-00018
Device Sequence Number11629148
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0086998
Device Catalogue Number0086998
Device Lot NumberM20284
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1